# SDR DALA2024072907548

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 37,994 hours, 4,848 cycles
- Engine: Ge CF680E1A4
- Engine time: 35,727 hours, 4,537 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054686
- Part serial: GRT08654
- Condition: Bound
- Location: Nr 2 Engine
- Part time: 33,876 hours, 4,315 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3325 ON WALK AROUND AT GATE OBSERVED NBR 2 ENGINE ROTATING WITH STARTER ENGAGED. NO START VALVE INDICATION ON ECAM. STARTER JAMMED. CORRECTIVE ACTION: R/R STARTER PER A330 AMM 80-11. OK FOR SERVICE. (5144274)
